Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do You Have Hiv If You Have Trouble Sleeping

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Trouble Sleeping on Atripla

I have been taking Atripla for a year now and my sleeping is getting worse. Are there any other HIV meds I can switch to that do not disturb sleep as much....
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Absolutely. Speak with your doctor. There are several options and he can discuss them with you.... Read more »

Trouble sleeping/nausea/dizziness on new cocktail

2 weeks ago I switched Crix and Norvir (which I tolerated quite well), for Kaletra, Ziagen, and... Read more »

Trouble sleeping...

Dr. Molaghan,I had unprotected oral sex (cunnilingus) on a woman eight weeks ago. Several days... Read more »
Articles
ACRIA and GMHC

Race Troubles: Why Do African-Americans With HIV Fare Worse?

Since I began working as an HIV treatment educator in New York City, I've seen the faces of those I served change. As those faces grew to include primarily African-Americans and Latinos, I found myself both inspired and moved by my clients. As a... Read more »
Canadian AIDS Treatment Information Exchange

Troubling Trends in American Women With HIV

In the mid- to late 1990s, powerful anti-HIV therapies became available in high-income countries. The effect of these therapies was dramatic, as deaths due to AIDS-related infections fell. Today combination anti-HIV therapy, commonly called... Read more »
The Center for AIDS

Depression and Wider Waist Linked to Sleeping Problem in People With HIV

HIV-positive people with depression and those with wider waists ran a higher risk of insomnia (difficulty falling asleep or staying asleep) in a study of people cared for by the U.S. military healthcare system. 1 Compared with people without... Read more »
Canadian AIDS Treatment Information Exchange

Sleeping Soundly When You Are HIV Positive

Before starting HIV medication, flight attendant Terry Wong never had a problem with jet lag or sleeping. "I could sleep just about anywhere anytime," he recalls. "If I was tired and there was a bed, I would pass out and be snoring in minutes."... Read more »
Connect With Others

WHY! DO WE HAVE TROUBLE WITH OUR FEMALE ORGANS

Posted by Brave43, 1 Reply
WELL,THIS WAS MYFIRST ER VISIT TO THE HOSPITAL ON WEDNESDAY,AUG 17,2011,I HAD PAIN SO BAD THE NIGHT BEFORE SO I DIDN`T TELL MY MOTHER THAT I WAS HURTING SO BAD SO,I TRY TO GO TO SLEEP BUT I COULDN`T SO I JUST ROLL AND ROLL UNTIL I FINAL FELL
TO SLEEP... Read more »

Having trouble staying med compliant

Posted by longislandfuzz, 6 Replies
Why is taking meds regularly such problem for me????

Anyone out there with tips or resources (online chats, literature, etc) to help me stay more compliant with my meds? Was looking to find a Med buddy/peer" that would check in to make sure that I... Read more »

does anyone else have a trouble with Viracept

Posted by Anonymous, 2 Replies
I'm 25 I have been living with HIV since June 5th 2001. I've been taking Trizivir and Viracept for the past 4 months. The side effects have been a major pain I just hope this isn't a sign of things to come!!

Read more »

Trouble with Blisters on Inner Groin

Posted by beatofmyheart, 4 Replies
Diagnosed with HIV back in early 2011.

Since early August this year I've been having off and on appearances of weird single pimple like bumps on my inner groin area. They were exclusively on the right side at first, and then as of the past 2 weeks... Read more »